# SDR CALA9600728

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR WEB CORRODED AT STA 200, LBL 8.  THE CORRODED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01.
